MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET
Catalog Number MC330419
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event involving a smallbore transfer set w/microclave clear, dual check valve, 1.2 micron filter, luer lock reported that after the baby was returned from skin-to-skin care, staff checked all the lines and found that the morphine line had come loose and was on the floor.The peripherally inserted central catheter (picc) site and dressing were still secure, and all other lines were connected properly.The disconnected morphine and tubing were thrown away.A new morphine infusion was prepared and connected.There was patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
The device is not available for investigation however a device history review should be performed.Additional contact info/distributor (b)(6).Additional contact info (b)(6).
 
Additional Manufacturer Narrative
Investigation summary complaint of disconnection / loose connection on item mc330419 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.4/14/2026: the device history lot#14602638 was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24573960
Report Number9617594-2026-00251
Device Sequence Number9234030
Product Code FMG
UDI-Device Identifier00887709087552
UDI-Public(01)00887709087552(17)301001(10)14602638
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330419
Device Lot Number14602638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MORPHINE, UNK MFR.
Patient SexUnknown